Document Type

Article

Publication Date

1-1-1994

Publication Title

Journal of Mathematical Analysis and Applications

Abstract

We study the asymptotic behavior of solutions of model problems for a coupled system. By consistent use of a priori estimates and asymptotic analysis, we present here an more efficient approach which provides precise descriptions of the asymptotic behabior of solutions of this system. Our results amplify and extend earlier results of Dorr, Patter, and Shampine and their treatment of this system. Meanwhile, the stability of the steady-state solutions of the corresponding time-dependent system is discussed.

DOI

10.1006/jmaa.1994.1010

Version

Postprint

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Volume

181

Issue

1

Included in

Mathematics Commons

Share

COinS